# SDR CALA2015030493187

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 59,264 hours, 14,785 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE FUSELAGE BILGE AT FRAME STATION 1562, STRINGER 38L & 38R.  REPAIRED SHEAR TIE INSIDE FUSELAGE BILGE IAW ECRA 5300-0 5082 PART 1 REPAIR AREA 2.
